# SDR 95ZZZX4134

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246SS
- Make and model: Bag BAE146100A
- Aircraft serial: E1003
- Engine: Lyc ALF502R5
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 216362035
- Condition: Dirty
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ET INSPECTION OF THE NR 4 ENGINE FUEL MANIFOLDS, FOUND INDICATION OF SOOT AT THE SCALLOPS.  REPLACED BOTH NR 4 ENGINE FUEL MANIFOLDS.  A/C TT 6445 - LEFT.
